# SDR MALA965133

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 82400033057
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2926 - IN CRUISE FLIGHT, THE LEFT LANDING GEAR DOOR ADVISORY LIGHT INTERMITTENTLY ILLUMINATES.  MAINTENANCE ADJUSTED THE AFT GEAR DOOR PROXIMITY SENSOR. ALL CHECKS SATISFATORY.  (X)
